# SDR SWAA2022041287881

- Difficulty date: March 25, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 149A8109U114
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK CLOSURE PANEL VERTICAL STANCHION SUPPORT FOR PANELS 141PW/141QW LOWER SUPPORT ANGLE CRACKED STA-867 (MARKED) / [01] R&R CRACKED ANGLE PER SRM 51-40-02;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF BRACKET.
